MAUDE Adverse Event Report: HOLLISTER INCORPORATED VAPRO POCKET; NO TOUCH URETHRAL INTERMITTENT CATHETER, HYDROPHILIC, STRAIGHT TIP, PROTECTIVE T

HOLLISTER INCORPORATED VAPRO POCKET; NO TOUCH URETHRAL INTERMITTENT CATHETER, HYDROPHILIC, STRAIGHT TIP, PROTECTIVE T
Model Number 70144-2-30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 04/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history records review and sterilization documentation review was conducted based on the lot number provided and they were found to be complete and accurate.Device samples not provided.Complaint data review was conducted and no adverse trends observed.The root cause of the reported urinary tract infections could not be determined.Causation has not been established.This product is not sold in the united states.This product is similar to 72144 vapro catheter sold in the united states.
 
Event or Problem Description
It was reported that a patient who was experiencing discomfort during catheterization and up to 60 minutes post catheterization with the hollister vapro hydrabalance catheter was diagnosed with a uti and was prescribed a 1 weeklong course of antibiotics.

Brand Name
VAPRO POCKET
Common Device Name
NO TOUCH URETHRAL INTERMITTENT CATHETER, HYDROPHILIC, STRAIGHT TIP, PROTECTIVE T
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville. 60048 3781
Manufacturer (Section G)
HOLLISTER ULC
foxford rd.
rehins
ballina,
EI  
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville. 60048-3781
8479321271
MDR Report Key21992836
Report Number9616668-2025-00005
Device Sequence Number8553333
Product Code GBM
UDI-Device Identifier00610075093076
UDI-Public(01)00610075093076(17)270101(30)30(10)5A023(93)HX
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number70144-2-30
Device Catalogue Number70144-2-30
Device Lot Number5A023
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Initial Report FDA Received Date05/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale